# SDR AU000262

- Difficulty date: March 3, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Engine
- Component: Lyc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKCASE CRACKED IN THE AREA BETWEEN NR 2 AND NR 4 CYLINDERS.
